# SDR GTIA000094

- Difficulty date: February 10, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Displaced
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING COVER HAS MOVED EXPOSING THE FLOOR WIRES.  SECURED FLOOR TRACK THAT SLID FORWARD.  CHECKS GOOD PER DC-9 MM 33-53-0.  (M)
